# SDR MK1Y20181129001

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N730WE
- Make and model: Boeing 767323
- Aircraft serial: 26912
- Aircraft time: 113,180 hours, 20,789 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Idler Assy
- Part number: 143T64221
- Condition: Chafed
- Location: Cargo Door
- Part time: 113,180 hours, 20,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR, DURING LATCH AND HOOK ACTUATOR ADJUSTMENT FOUND HI-LOCKS (4) ON AFT IDLER BRACKET PREVENT FULL FUNCTION OF LATCH AND HOOK AND CAUSING DAMAGE TO THE IDLER.
